Journal of Nonlinear Mathematical Physics

Volume 24, Issue 4, September 2017, Pages 596 - 619

Holomorphic last multipliers on complex manifolds

Authors
Mircea Crasmareanu
Faculty of Mathematics, University “Al. I. Cuza”, Iaşi, 700506, Bd. Carol I, no. 11, România. mcrasm@uaic.ro
Cristian Ida
Department of Mathematics and Computer Science, University Transilvania of Braşov, Braşov 500091, Str. Iuliu Maniu 50, România. cristian.ida@unitbv.ro
Paul Popescu*
Department of Applied Mathematics, University of Craiova, Craiova, 200585, Str. Al. Cuza, no 13, România. paul_p_popescu@yahoo.com
*Corresponding author.
Corresponding Author
Paul Popescu
Received 15 April 2017, Accepted 21 June 2017, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2017.1375694How to use a DOI?
Keywords
Last multiplier, complex manifold, holomorphic volume form, Poisson structure
Abstract

The goal of this paper is to study the theory of last multipliers in the framework of complex manifolds with a fixed holomorphic volume form. The motivation of our study is based on the equivalence between a holomorphic ODE system and an associated real ODE system and we are interested how we can relate holomorphic last multipliers with real last multipliers. Also, we consider some applications of our study for holomorphic gradient vector fields on holomorphic Riemannain manifolds as well as for holomorphic Hamiltonian vector fields and holomorphic Poisson bivector fields on holomorphic Poisson manifolds.

Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - 4
Pages
596 - 619
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2017.1375694How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mircea Crasmareanu
AU  - Cristian Ida
AU  - Paul Popescu
PY  - 2021
DA  - 2021/01
TI  - Holomorphic last multipliers on complex manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 596
EP  - 619
VL  - 24
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2017.1375694
DO  - https://doi.org/10.1080/14029251.2017.1375694
ID  - Crasmareanu2021
ER  -